# SDR SWAA2024070107271

- Difficulty date: June 29, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N8546V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63574
- Aircraft time: 22,753 hours, 11,431 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Punctured
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NOSE GEAR CAME IN CONTACT WITH FOD ON TAKEOFF IN AUS. NORMAL ENGINE PARAMETERS OBSERVED.<[01] PERFORMED TIRE TREAD LOSS OR TIRED BURST CONDITIONAL INSPECTION IAW AMM 05-51-54. FOUND NOSE TIRE (R/H) TO BE PUNCTURED. NO FURTHER DEFECTS FOUND. R&R NOSE TIRES IAW AMM 32-45-21.
